It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Zoloft
Nov 16, 2010
Hello all, i went to the doctor about a week ago because i had been feeling different. I would wake up in the mornings and the first thing i would eat would give me hypoglycemia symptoms. I later found out that it was Early Morning Anxiety.

All my tests came back perfect. I had other various symptoms like cold feet, no energy. That sort of thing. She prescribed me zoloft because she said it was all due to stress. It has been sitting in my kitchen ever since she prescribed it. I just can't bring myself to take it. I read all the side effects and i don't really want to take something that is gonna give me horrible nightmares and possibly make my anxiety worse.

Lately I feel like the anxiety symptoms are taking more of a mental route. Last night i had a little bit of trouble sleeping. I would start to fall asleep and i would wake up and my whole body felt like it was asleep but my mind wasn't. And then i would fully wake and move my body and it went away. And it was like something was jolting my awake in my mind. I wouldn't jump or anything but my mind felt weird when i would start to fall asleep along with that body sensation i was talking about. I have had these symptoms before back in high school when i was highly stressed but they eventually went away.

I really want something to make all this go away. I never ever have trouble sleeping. Oh and another thing when i would fall asleep and feel those sensations in my mind and body i would always take a deep breath when i woke up. It's weird and i don't like it. Sometimes i would be half awake and even be disoriented for about 2 seconds and not know where i was! Lol it was like my mind wasn't fully there when i woke up. I just want some testimonies from some people that use zoloft because i want these symptoms to go away. Thanks
Re: Zoloft
Nov 16, 2010
I have been taking zoloft for 20 yrs off and on but steadily for the last 8 years. The only side effects that i got from taking zoloft in the first month were bouts of having diarrhea and weight gain, as the dose was increased i had more weight gain and have gained a total of 80 lbs since staying on it steadily. I asked my dr. if i could lower the dose because i want to see if i could get off of it and she said i should still take it as it is not just for depression but anxiety as well. when i began taking it i was clinically depressed at the age of 12. over the years my anxiety has increased and sometimes i truely think its from the zoloft. i have decreased my dose from 175mg to 150mg and when i did this i started having severe heart palpitations that i felt all day/night it would wake me in my sleep and my dr said it was due to me reducing the zoloft. i have asked her several times if there was any risk for taking it for so long and she tells me no but i have noticed the weight gain, high cholesterol, fatty liver, (all on blood work). i would get a second opinion as to if you are truely depressed or have anxiety/panic disorder. just from reading your symptoms it kinda sounds like you may have sleep apnea and that can cause you to stop breating in your sleep which would cause you to wake up gasping for air and feeling out of sorts due to the lack of oxygen to the brain, not to mention if you have sleep apnea you are getting interupted sleep which can make you jittery and nervous through out the day feeling anxious and out of sorts. I suggest you get a second opinion before starting a medicine that is hard to stop taking if you really dont need it. I am NOT a Dr but have obviously had experience with this medication. I often wish i had either never started zoloft or wish i had started to wing myself off of it when i felt i was no longer depressed. i have heard and read that if it is for depression than it should not be takin any longer than 2 yrs. one more thing do not take this medication at bedtime. my dr. perscribed it to me at bedtime and if i dont get to bed within 45 min of taking zoloft i toss and turn all night leaving me grogy in the morning for lack of sleep. I just recently was told by a psychiatrist that this medicine should NEVER be taken at bedtime for the previous reasons. I am currently looking for a new primary dr as i have had several problems with the one i have had so again if you think you are depressed or suffer from anxiety see a psychiatrist or psychologist as they are the ones who should be able to tell you if they think you need it and how much since they are better at diagnosing mental health problems. I hope this helps and please remember that every body is different, what works for one may not work for someone else as our dna is different. zoloft happened to work best for me with less side effects compared to paxil, prozac, wellbutrin etc. good luck :)





All times are GMT -7. The time now is 11:04 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!